MathSciNet Relay Station
MathSciNet bibliographic data
MR1185272 (94i:46051) 46F05 (42A38 46E10)
Pathak, R. S.; Upadhyay, S. K. $W\sp p$-spaces and Fourier transform. Proc. Amer. Math. Soc. 121 (1994), no. 3, 733–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement